International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 837-843
Existence and uniqueness of solutions for a class of
infinite-horizon systems derived from optimal control
Department of Mathematics and Computer Science, College of Arts and Sciences, Central Missouri State University, Warrensburg 64093, MO, USA
Received 4 May 2004; Revised 14 February 2005
Copyright © 2005 Lianwen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with the existence and uniqueness of
solutions for a class of infinite-horizon systems derived from
optimal control. An existence and uniqueness theorem is proved
for such Hamiltonian systems under some natural assumptions.